# SDR UPS05844452

- Difficulty date: April 22, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON CRACKED .5 INCH LONG AT STA 1746 L5R.  REMOVED AND REPLACED LONGERON SECTION AND INSTALLED SPLICE FITTING IAW DC-8 SRM 53-2-2 FIG 10 AND 51-1-20D.
